Saieed Akbari
Saieed Akbari
Professor of Mathematics, Sharif University of Technology
Bestätigte E-Mail-Adresse bei sharif.edu
Titel
Zitiert von
Zitiert von
Jahr
Non-commuting graph of a group
A Abdollahi, S Akbari, HR Maimani
Journal of Algebra 298 (2), 468-492, 2006
3732006
When a zero-divisor graph is planar or a complete r-partite graph
S Akbari, HR Maimani, S Yassemi
Journal of Algebra 270 (1), 169-180, 2003
2352003
On the zero-divisor graph of a commutative ring
S Akbari, A Mohammadian
Journal of algebra 274 (2), 847-855, 2004
1992004
Flexible shape-memory scaffold for minimally invasive delivery of functional tissues
M Montgomery, S Ahadian, LD Huyer, ML Rito, RA Civitarese, ...
Nature materials 16 (10), 1038-1046, 2017
1662017
On the diameters of commuting graphs
S Akbari, A Mohammadian, H Radjavi, P Raja
Linear algebra and its applications 418 (1), 161-176, 2006
1332006
The total graph and regular graph of a commutative ring
S Akbari, D Kiani, F Mohammadi, S Moradi
Journal of Pure and Applied Algebra 213 (12), 2224-2228, 2009
1212009
Zero-divisor graphs of non-commutative rings
S Akbari, A Mohammadian
Journal of Algebra 296 (2), 462-479, 2006
1122006
On commuting graphs of semisimple rings
S Akbari, M Ghandehari, M Hadian, A Mohammadian
Linear algebra and its applications 390, 345-355, 2004
1052004
On zero-divisor graphs of finite rings
S Akbari, A Mohammadian
Journal of Algebra 314 (1), 168-184, 2007
992007
Application of nanofluid to improve the thermal performance of horizontal spiral coil utilized in solar ponds: geometric study
E Khodabandeh, MR Safaei, S Akbari, OA Akbari, AAAA Alrashed
Renewable Energy 122, 1-16, 2018
912018
Characterization of graphs using domination polynomials
S Akbari, S Alikhani, Y Peng
European Journal of Combinatorics 31 (7), 1714-1724, 2010
902010
The classification of the annihilating-ideal graphs of commutative rings
G Aalipour, S Akbari, M Behboodi, R Nikandish, MJ Nikmehr, F Shaveisi
Algebra Colloquium 21 (02), 249-256, 2014
892014
Commuting graphs of some subsets in simple rings
S Akbari, P Raja
Linear algebra and its applications 416 (2-3), 1038-1047, 2006
862006
r-Strong edge colorings of graphs
S Akbari, H Bidkhori, N Nosrati
Discrete mathematics 306 (23), 3005-3010, 2006
792006
Residual stresses in composite materials
MM Shokrieh
Woodhead publishing, 2014
762014
On the coloring of the annihilating-ideal graph of a commutative ring
G Aalipour, S Akbari, R Nikandish, MJ Nikmehr, F Shaveisi
Discrete Mathematics 312 (17), 2620-2626, 2012
682012
On the list dynamic coloring of graphs
S Akbari, M Ghanbari, S Jahanbekam
Discrete applied mathematics 157 (14), 3005-3007, 2009
632009
The effect of surfactant concentration, salinity, temperature, and pH on surfactant adsorption for chemical enhanced oil recovery: a review
AF Belhaj, KA Elraies, SM Mahmood, NN Zulkifli, S Akbari, OSE Hussien
Journal of Petroleum Exploration and Production Technology 10 (1), 125-137, 2020
622020
Some results on the intersection graphs of ideals of rings
S Akbari, R Nikandish, MJ Nikmehr
Journal of Algebra and its Applications 12 (04), 1250200, 2013
572013
On the structure of the power graph and the enhanced power graph of a group
G Aalipour, S Akbari, PJ Cameron, R Nikandish, F Shaveisi
arXiv preprint arXiv:1603.04337, 2016
562016
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20